# SDR SWAA080262

- Difficulty date: January 13, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 49,075 hours, 42,310 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 65C25911
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND LT WING AILERON OUTBOARD T/E DISBONDED.  REPAIRED AILERON PER SRM.
